# SDR CKSA97346

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND RT WING STA 670 RIB HAS A CRACK IN UPPER SHEAR TIE ADJACENT TO FRONT SPAR.  REPAIRED CHORD AT STA 670 IAW S/B 747-57-2273 FIG 7 AND 8, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI6001.  NON-ROUTINE TASK CARD NUMBER 108445.
